Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zhigljavsky, Anatoly A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Pronzato, Luc, Wynn, Henry ORCID: 0000-0002-6448-1080 and Zhigljavsky, Anatoly A (2006) Asymptotic behaviour of a family of gradient algorithms in Rd and Hilbert spaces. Mathematical Programming, 107 (3). pp. 409-438. ISSN 0025-5610

Pronzato, Luc, Wynn, Henry P. ORCID: 0000-0002-6448-1080 and Zhigljavsky, Anatoly A (2005) Kantorovich-type inequalities for operators via D-optimal design theory. Linear Algebra and Its Applications, 410. pp. 160-169. ISSN 0024-3795

This list was generated on Fri Mar 1 21:20:36 2024 GMT.